# SDR ALG2005F00101

- Difficulty date: November 28, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N271AL
- Make and model: Bell 206L-4
- Aircraft serial: 52287
- Engine: Allsn 250C30P
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER/GENERATOR FAILED ENROUTE TO WC 586.  RETURNED TO BASE.  REMOVED AND REPLACED STARTER/GENERATOR.  (K)
